MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI ALVIM IMPLANT (4.3) 4.3X16 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI ALVIM IMPLANT (4.3) 4.3X16 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.323
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Tissue Damage (2104)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The immediate load can cause micro movements of the implant, leading to the formation of conjunctive tissue around the implant, which hinders the direct contact between bone and implant.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 11 months and 11 days after the dental implant was installed in intraoral region 5#, its non- osseointegration was observed.Moreover, 45n.Cm of primary stability was achieved, the patient presented bone type iv, immediate implant was performed and immediate load procedure was done.

Brand Name
TI ALVIM IMPLANT (4.3) 4.3X16 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8418814
Report Number3008261720-2019-01104
Device Sequence Number1789900
Product Code DZE
UDI-Device Identifier07898237567082
UDI-Public07898237567082
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/13/2019
Report Date (Section F) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2018
Device Catalogue Number109.323
Device Lot Number800087173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/13/2019
Device Age66 MO
Event Location Other
Date Report to Manufacturer02/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;